# SDR 3PRA2011040400001

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 31,628 hours, 40,609 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Annunciator
- Condition: Intermittent
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 51395 SMOKE MASTER WARNING ANNUNCIATOR ILLUMINATED INTERMITTENTLY IN FLIGHT FOR APPROX 5 SECOND INTERVALS EACH TIME, THEN EXTINGUISHED.  CREW RETURNED TO BASE AS A PRECAUTIONARY MEASURE.  UPON INSP, MX FOUND A PIN PUSHED OUT OF THE BAGGAGE SMOKE DETECTOR CONNECTOR. THE SMOKE DETECTOR WIRING WAS CHECKED FOR DEFECTS AND PIN AND CONNECTOR WERE RESEATED. OPS CHECK WAS GOOD AND NO FALSE WARNING INDICATION, REOCCURANCE WAS REPORTED.
